MathSciNet Relay Station
MathSciNet bibliographic data
MR695261 47B20 (47B10)
Kittaneh, Fuad On generalized Fuglede-Putnam theorems of Hilbert-Schmidt type. Proc. Amer. Math. Soc. 88 (1983), no. 2, 293–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement